On the value of a stopped set function process


Schmidt, Klaus D.



DOI: https://doi.org/10.1016/0047-259X(80)90087-1
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://vdocuments.mx/on-the-value-of-a-stopped-se...
Document Type: Article
Year of publication: 1980
The title of a journal, publication series: Journal of Multivariate Analysis : JMVA
Volume: 10
Issue number: 1
Page range: 123-134
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-259X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1980) On the value of a stopped set function process. Journal of Multivariate Analysis : JMVA Amsterdam [u.a.] 10 1 123-134 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item